Best Hospital for Kidney Disease

Email US:763363721wxn@gmail.com   Call Us:0086-15176446195

What should I do after dialysis imbalance syndrome occurs?

Feb 10, 2018

Imbalance syndrome is a group of systemic and neurological symptoms, often during dialysis and dialysis soon after. Early manifestations include nausea, vomiting, anxiety and headache. Serious performance includes convulsions, and coma. So, what should I do after dialysis imbalance syndrome occurs?

Dialysis imbalance syndrome occurs, the light to reduce the dialysis time, severe immediate termination of dialysis, while intravenous infusion of 25% glucose or sodium (caution in patients with hypertension)

Twitch occurs, should be taken after the blood sample to hypertonic sugar. When the withdrawal continued, give stability and 5-10mg slow static push. 5 minutes after the resumption of the total dose of up to 30mg, and then the amount of loading and maintenance doses of phenytoin treatment.

If epileptic seizures, intravenous stability 10mg.

What should I do after dialysis imbalance syndrome occurs? If there is dialysis imbalance syndrome, we must immediately seek medical examination, and actively cooperate with the doctor's treatment to avoid aggravating the condition. If you have other questions, you can consult our online doctor or give us a message, we will get back to you as soon as possible.

What should I do after dialysis imbalance syndrome occurs?

Contact the Health Information Center

Phone: 0086-15176446195 | TTY: 0086-15176446195 | Email: 763363721wxn@gmail.com | Hours: 8:00 a.m. to 22:00 p.m. China time